MathSciNet Relay Station
MathSciNet bibliographic data
MR1133491 35J20 (35B05 73C10)
Biroli, Marco; Mosco, Umberto Formes de Dirichlet et estimations structurelles dans les milieux discontinus. (French) [Dirichlet forms and structural estimates in discontinuous media] C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 9, 593–598.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement